# SDR SWAA2023110808338

- Difficulty date: October 6, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON VAPOR BARRIER LOCATED ON BS 663.75 AT RBL 35 MAIN WHEEL WELL 2023-635242 CRACK ON VAPOR BARRIER LOCATED ON BS 663.75 AT RBL 35 AND WL 152 MAIN WHEEL WELL<[01] TOOL USED CALIPER PN: 500-197-30; SN: B20189527; DUE DATE 26/DEC/23;[02] TOOL USED HOT BONDER PN:HCS9200B ; SN:18165044 DUE DATE 26/MAR/24.;[03] USED SCALE PN:CL5000;SN:AE-39085 DUE DATE 25/SEP/24;[04] TOOL USED: UT EQUIPMENT P/N: EPOCH 600; S/N: 120357005; CAL DUE DATE: 24-JAN-24;[05] REPAIRED VAPOR BARRIER LOCATED ON BS 663.75 AT RBL 35 MAIN WHEEL WELL IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] REPAIRED VAPOR BARRIER LOCATED ON BS 663.75 AT RBL 35 MAIN WHEEL WELL IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW. RII ACCOMPLISHED
